Cofibrations and bicofibrations for C*-algebras.

Ioan Pop; Alina Tofan

Revista Matemática Complutense (2008)

  • Volume: 21, Issue: 2, page 529-552
  • ISSN: 1139-1138

How to cite


Pop, Ioan, and Tofan, Alina. "Cofibrations and bicofibrations for C*-algebras.." Revista Matemática Complutense 21.2 (2008): 529-552. <>.

author = {Pop, Ioan, Tofan, Alina},
journal = {Revista Matemática Complutense},
keywords = {cofibration; bicofibration; mapping cylinder -algebras; Čerin’s homotopy},
language = {eng},
number = {2},
pages = {529-552},
title = {Cofibrations and bicofibrations for C*-algebras.},
url = {},
volume = {21},
year = {2008},

AU - Pop, Ioan
AU - Tofan, Alina
TI - Cofibrations and bicofibrations for C*-algebras.
JO - Revista Matemática Complutense
PY - 2008
VL - 21
IS - 2
SP - 529
EP - 552
LA - eng
KW - cofibration; bicofibration; mapping cylinder -algebras; Čerin’s homotopy
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.